| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 7, 2012, no. 41-44


J. A. de Wet
      Experimental evidence for the holographic principle
      Int. Math. Forum, Vol. 7, 2012, no. 41-44, 2013-2017.

S. Bhattacharya (Halder), S. Roy
      Study on bi-polar fuzzy-rough control theory
      Int. Math. Forum, Vol. 7, 2012, no. 41-44, 2019-2025.

P. Rajendran, P. Pandian
      Solving fully interval transshipment problems
      Int. Math. Forum, Vol. 7, 2012, no. 41-44, 2027-2035.

A. Boonyued, C. Tangkanchanawong
      A non-uniform bound on Poisson approximation of empty urn-model via Stein-Chen method
      Int. Math. Forum, Vol. 7, 2012, no. 41-44, 2037-2044.

W. Nakkhasen and B. Pibaljommee
      L-fuzzy ternary subnear-rings
      Int. Math. Forum, Vol. 7, 2012, no. 41-44, 2045-2059.

A. Ebaid, M. D. Aljoufi
      On solving differential equations with discontinuities using the differential transformation method: short note
      Int. Math. Forum, Vol. 7, 2012, no. 41-44, 2061-2069.

S. K. Datta, S. K. Pal
      Some results on the growth properties of special type of differential polynomials
      Int. Math. Forum, Vol. 7, 2012, no. 41-44, 2071-2084.

V. R. Daddi, Y.S. Pawar
      Ideal theory in commutative ternary A-semirings
      Int. Math. Forum, Vol. 7, 2012, no. 41-44, 2085-2091.

Jianmin Xing
      n-Strongly Ding projective, injective and flat modules
      Int. Math. Forum, Vol. 7, 2012, no. 41-44, 2093-2098.

E. Lashani, A. Iranmanesh, R. Kahkeshani, O. Khormali
      The graphs G that both G and L(G) contain 1-perfect codes
      Int. Math. Forum, Vol. 7, 2012, no. 41-44, 2099-2106.

R. A. Hosny
      \delta-sets with grill
      Int. Math. Forum, Vol. 7, 2012, no. 41-44, 2107-2113.

S. Mythili, R. Ramanarayanan
      Probabilistic analysis of time to recruit and recruitment time with attrition reduction strategy
      Int. Math. Forum, Vol. 7, 2012, no. 41-44, 2115-2123.

T. Tanriverdi
      Reformulation of Shapiro's inequality
      Int. Math. Forum, Vol. 7, 2012, no. 41-44, 2125-2130.

M. F. El-Sabbagh, S. I. El-Ganaini
      The He's variational principle to the Broer-Kaup (BK) and Whitham Broer-Kaup (WBK) systems
      Int. Math. Forum, Vol. 7, 2012, no. 41-44, 2131-2141.

Boyd Coan, Cherng-tiao Perng
      Factorization of Hurwitz quaternions
      Int. Math. Forum, Vol. 7, 2012, no. 41-44, 2143-2156.

C. Mohan, R. Ramanarayanan
      Stohastic analysis of manpower levels affecting business
      Int. Math. Forum, Vol. 7, 2012, no. 41-44, 2157-2166.

I. Kabore
      Study of an extension of Sturmian words over a binary alphabet
      Int. Math. Forum, Vol. 7, 2012, no. 41-44, 2167-2177.

Gh. Akram, N. Amin
      Solution of a fourth order singularly perturbed boundary value problem using quintic spline
      Int. Math. Forum, Vol. 7, 2012, no. 41-44, 2179-2190.

M. F. El-Sabbagh, S. I. El-Ganaini
      New exact travelling wave solutions of the generalized Zakharov system via distinct methods
      Int. Math. Forum, Vol. 7, 2012, no. 41-44, 2191-2204.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |